| Model Number |
610-2221411-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's multi-function cables failed to work.Complainant indicated that the clinician obtained another set of cables to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll for evaluation.The logs were also not provided for evaluation.The pictures were provided, which showed the defibrillator cable damaged with exposed wires at the patient-end connector.The customer stated that the defib cable was replaced and the device is working appropriately.Analysis of reports of this type has not identified an increase in trend.